ITEM METADATA RECORD
Title: Strong stability of neutral equations with an arbitrary delay dependency structure
Authors: Michiels, Wim ×
Vyhlidal, Tomas
Zitek, Pavel
Nijmeijer, Hendrik
Henrion, Didier #
Issue Date: 2009
Publisher: Society for Industrial and Applied Mathematics
Series Title: SIAM Journal on Control and Optimization vol:48 issue:2 pages:763-768
ISSN: 0363-0129
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science